# SDR QXEA0201473

- Difficulty date: September 17, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 1,966 hours, 1,589 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 79888211
- Part serial: 0103
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 1,966 hours, 1,589 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EUG- DURING PRESSURE REFUELING, REFUEL PANEL HAD SOME NUMBERS GO BLANK.  ELECTRICAL SMELL WAS DETECTED AT FUELING PANEL.  REMOVED AND REPLACED FUSELAGE REFUEL/DEFUEL CONTROL PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
